# SDR 9717169138

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ON START OF TAKEOFF ROLL, NOSE GEAR STARTED SEVERE SHIMMY.  ABORTED TAKEOFF AT LOW SPEED AND RETURNED TO THE GATE.  FOUND STRUT LOW AND LEFT NOSE TIRE SLIGHTLY OUT OF ROUND.  SERVICED STRUT AND REPLACED THE LEFT NOSE WHEEL ASSEMBLY, OPERATIONAL CHECK OK.
